CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Equivariant Discrete Morse Theory

Ragnar Freij (Institutionen för matematiska vetenskaper, matematik)
Discrete Mathematics (0012-365X). Vol. 309 (2009), 12, p. 3821-3829.
[Artikel, refereegranskad vetenskaplig]

In this paper, we study Forman’s discrete Morse theory in the case where a group acts on the underlying complex. We generalize the notion of a Morse matching, and obtain a theory that can be used to simplify the description of the G-homotopy type of a simplicial complex. As an application, we determine the C2×Sn−2-homotopy type of the complex of non-connected graphs on n nodes.

Nyckelord: Discrete Morse theory, Equivariant homotopy, Graph complexes

Denna post skapades 2009-05-29. Senast ändrad 2017-07-03.
CPL Pubid: 94522


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)


Diskret matematik

Chalmers infrastruktur

Relaterade publikationer

Denna publikation ingår i:

Enumeration on words, complexes and polytopes

Topics in algorithmic, enumerative and geometric combinatorics